# SDR GTIA2019061303411

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 11,427 hours, 4,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL REPORTED IN FRONT GALLEY.  PERFORMED ENG RUN IAW AMM 71-00-00. PERFROMED FUNCTIONAL CHECKS OF PACK 1&2 IAW AMM 21-63-00.  NO SMELLS NOTED. DID NOT NOTE ANY SMELLS. A/C OK FOR CONTINUED SERVICE
